Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

freeas4bird

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About freeas4bird

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. heya, it seems like accutane does affect the appetite. I have been on it for 7 weeks and i can feel that i have lots my appetite, lost 2lb. however i am forcing my self to eat as dont want to loose weight and the skin needs healthy food. My collegue was on accutane last year and he lost a lot of weight, but then again he wasnt very good wiith his body. So really dont worry about it, but be careful and make sure u eat healthy. Even if u eat small portions its ok as long as u get to eat someth
  2. My experience so far is interesting (only word i can describe it as)! My skin looks a mess however the doc told me it will be so at first, today i start week 8, on my signature i have an updated journey with photos if u want to see. However i have had some of the side effects, muscle pain, eyesight and earing affected. Its not too bad but i def didnt expect this. However its not bad enought to give up on accutane. Hope all goes well with you and your decisson. F.A.B
  3. nicely done, glad he cared, at least u know that he really recommanded what is best for u. make sure u keep a diary and take photos in weekly basis. it will help u see the progress plus it helps a lot to write things down in case it affects u emotionally. let us know what dossage he gives u. best wishes with this new journey!! F.A.B
  4. i understand that dear, but i suppose this is what its expected. i understand that it gets worst before it gets better. at the moment starting tomorrow i am on week 6 and my skin has NEVER looked so bad,. I KNOW its because of accutane as when i started i was going through a good spell. i know it gets to u especially if people keep refering to it but be strong and KEEP writting here how u feel, even if u think its gibberish, we that are going through the same journey understand. u should re
  5. i understand this completly, i always wondered if that is the reason why i have adult acne as never had it as a teen, my doctors cant find the reason behind it. However they did send me for a biopsy which they couldnt find the results for 6 months and then told me they found it and there is nothing to worry about it. not sure if that was the case or they where just lying so i wouldnt complain against them. now am stuck on accutane for the next 5 months.
  6. With what i have noticed arounnd UK it takes only 30 minutes to 1 hour to get the results back, i suppose depends on the doctor and hospital. And yep dont worry not having them for 3 days just make sure as watthekell said to not mess with your dossage.
  7. hello hadouken, sorry to hear u r going through such a hard time, i think a lot of us understand though, thats the reason why we r all here. it seems like u have tried a lot of things however i would reccomand u go to the dermatologist. Dont worry about what the doctor will say, its their job to see u adn even if he/she might say u dont need accutane they might suggest something different or new. when i went to see my dermatologist i had only 3 spots but showed her photos of how bad it
  8. See what the dermatologist says first as believe me sometimes the side effects can be very heavy, however do u have any PHOTOS from the past to show how bad you skin can look? When i went to see mine i only had only 3 spots (yep i counted them lol) but when i showed her a photo of a bad week she reccomanded accutane without me mentioning it. One of the questions she asked was if i had used any Gel? i have used RETIN-A but stoped as my skin was falling apart (literally). she suggested i start usi
  9. hey it doesnt look bad at all. i hope mine look like that 1 month and 3 weeks. So far i just finished my 5th week. Now about increasing your dossage, i asked my dermatologist last week if i should increase it and she said that if she does that i will get more spots quicker and bigger ones as am speeding the process, she suggested to stay on the dossage i have, as after all the course is 6 months anyway. Hoever i would recommand u ask your dermatologist, i suppose each case is different, PLEASE
  10. Doctors always say be careful and keep an eye on depression signs. hoever i think: DEPRESSION DOES NOT COME FROM MEDS BUT FROM DOCTORS. You might ask why do i think this way, well let me tell you. I went to see my dermatolog as it has been 1 month and i have to get a new prescription. The doctor suggested that i take anibiotics, HOWEVER she didnt know what works with my accutane so she goes and GOOGLES it in front of me and checks different webs. How can u trust a doctor who doesnt know the a
  11. indeed body and soul, it seems like this med affects everything, hope all goes well with everyones journey, agggg my head has gone so flaky, is it normal for hair to fall when on accutane? i dont know if its my imagination or i am really loosing a lot of hair. has anyone had this before? So far i am on my 3rd week. *Moderator edit - URL removed. Repeatedly linking to your own blog/website is considered advertising/spamming*
  12. Hey blanca, hope all goes well for u. make sure u dont reat too much negative feedback from people experiences and keep positive people around u. i have just started too, i can feel some of the side effects but family has been good so far and is keeping an eye on me. All the best with your journey. So far i am on my 3rd week. *Moderator edit - URL removed. Repeatedly linking to your own blog/website is considered advertising/spamming* FAAB.
  13. All the best with your journey. Hope all goes well for you, no matter what happens make sure u have positive people around you. *Moderator edit - URL removed. Repeatedly linking to your own blog/website is considered advertising/spamming*
  14. Hope all goes well for you, no matter what happens make sure u have positive people around you. if its ok here is my blog with me journey too. so far i am on my 3rd week. http://acneandaccutane.blogspot.co.uk/
×